Bachelor of Ayurveda, Medicine and Surgery (BAMS), MS Ayurveda
Ayurvedic Doctor, Haldwani
Hello, lybrate-user,as I am ayurvedic consultant ,i m not prefer both the transplant therapy, because both have massive side effects, in later, please go through natural treatment like ayurvedic treatment, which have no side effect, and your vitiligo vanish naturally, after transplant it would have chances of reoccurrence.
According to your question, repigmentation of vitiligo is closely related to hair follicles.
Hii, if the itching and redness persists, it is possible that you have got mild burns. Stop melanocyl for a few days.
You can start with lesser sunexposure time after application of melanocyl. You should increase it in a graded manner. Please consult your dermatologist.
Hi, many a times, when a skin lesion heals, it heals with a bit hyperpigmentation (dark areas) or hypopigmentation (light colored areas).
Mometasone used for a few days should not cause such a problem. For proper diagnosis and management of these patches, I suggest to consult a dermatologist online or offline.
Stay blessed and safe.